# SDR FDEA201407021610

- Difficulty date: July 2, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 69,387 hours, 12,284 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 2 SEPARATE ATTEMPTS, EMER POWER TEST FAILED, DURING PREFLIGHT.  DOWN POWERED ACFT & RE-POWERED ACFT.  PERFORMED EMER POWER TEST IAW AMM 24-00-01-5.  OPERATIONS CHECKED NORMAL.  NO HISTORY, OK FOR SERVICE.
